MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA
Model Number 96-0100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to lack of motion and patella tracking.No loosening reported.No delays during surgery.Doi: (b)(6), 2018.Dor: (b)(6) 2021.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11832703
Report Number1818910-2021-10447
Device Sequence Number11561624
Product Code JWH
UDI-Device Identifier10603295232605
UDI-Public10603295232605
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0100
Device Catalogue Number960100
Device Lot Number8813363
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA PS CEM FEM SZ3 R; SIGMA STAB XLK INS 2 8MM; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA PS CEM FEM SZ3 R; SIGMA STAB XLK INS 2 8MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR